# SDR SWAA2022041257460

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 53,594 hours, 31,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FIXED UPPER PANEL CENTER SUPPORT BRACKET IS CRACKED; JUST AFT OF #1 PYLON / REPLACED LEFT WING T/E FIXED UPPER PANEL CENTER SUPPORT BRACKET; JUST AFT OF #1 PYLON PER SRM 51-40-02.
